migraines and Isentress
Dec 11, 2013
hi Doctor, I've been getting migraines more and more these days, more moderate, but makes me sick and takes forever to go away.
Do you think it may be the Isentress causing this or possibly the Ambien I take at night.
Do you have any thoughts about botox injections for migraines? I used to get them about once a month, but recently they been coming more often.
Response from Dr. Henry
Raltegravir (Isentress) occasionally appears to be linked to increased headaches--a trial of an alternative anchoring drug (ie an NNRTI, a boosted PI, or alternative integrase inhibitor) may be worth discussing with your HIV provider if raltegravir may be a factor rather than using yet another medication to treat a side effect. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Penis Discharge After Touching Vagina Worried I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- White Bumps After Erotic Massage Worried I Have HIV
- Vaginal Infections Caused By Sperm
- 100 Day Negative Hiv Rapid Test
- After Using Pep Is A Three Month Window Period Accurate
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.